# SDR IXXA9649

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 436392218
- Condition: Failed
- Location: Slot Cntrl Valve
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KLCK/TJSJ - EN ROUTE, ALL MAIN HYDRAULIC SYSTEM QUANTITIES DROPPED TO THE STANDPIPE LEVEL.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT TJSJ, AND THE AIRCRAFT WAS TOWED BACK TO THE RAMP.  INSPECTION OF THE AIRCRAFT REVEALED AN O-RING HAD BLOWN ON THE SLOT CONTROL VALVE.  THE O-RING WAS REPLACED AND LEAK-CHECKED IAW THE DC-8 MM, AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
